LUCA CAPUTO

Assegnista di ricerca

Articoli apparsi o accettati:


(con A. Cobbe), An explicit candidate for the set of Steinitz classes of tame Galois extensions with fixed Galois group of odd degree, Proc. London Math. Soc. 107 n.2 (2013), 391-413;
The Brauer-Kuroda formula for higher S-class numbers in dihedral extensions of number fields, Acta Arith. 151 n. 3 (2012), 217-239;
Splitting in the K-theory localization sequence of number fields, J. Pure Appl. Algebra 215 n. 4 (2010), 485-495;
(con F. A. E. Nuccio), A criterion for Greenberg's conjecture, Proc. Amer. Math. Soc. 136 (2008), 2741-2744;
A classification of the extensions of degree p^2 over Q_p whose normal closure is a p-extension, J. Theor. Nombres Bordeaux 19 (2007), 337-355.

Preprints e lavori in preparazione:


(con A. Movahhedi), On the short exact sequence relating the wild and tame kernels, sottomesso, arXiv:1303.2352 (2013);
(con S. Vinatier), Fröhlich's Determinants associated to torsion Galois modules, in preparazione (2013);
Structure of étale wild kernels of number fields, in preparazione (2013);
(con V. di Proietto), Steinitz classes and integral bases of radical extensions of number fields, versione preliminare (2013);
(con F. A. E. Nuccio), On fake Z_p-extensions of number fields, arXiv:0807.1135v2 (2008).